# SDR SIMA201117107

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 2,283 hours, 1,459 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3856 THE CREW REPORTED, RECEIVED A SMOKE AFT LAVATORY WARNING MESSAGE AFTER LANDING.  THE FLIGHT ATTENDANT REPORTED SMELLING SMOKE.  FIRE, CRASH AND RESCUE WERE DISPATCHED.  THE AIRCRAFT DEPLANED NORMALLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET CIRCUIT BREAKERS TO POWER SYSTEMS.  OPERATED LIGHTS AND EXHAUST FAN FOR 3 HOURS. FLUSHED THE TOILET.  INSPECTED ALL AREAS OF THE LAVATORY FOR SMOKE/ODOR, HAD CREW RUN ENGINES/PACKS.  PERFORMED LAVATORY SMOKE DETECTOR TEST PER AMM 26-12-00 THE OPERATIONAL CHECKS WERE NORMAL.  NO SMOKE OR ODOR DETECTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
